Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Renal ultrasound showing moderate increase in the right renal cortical echotexture. What does it mean?

my renal ultrasound showed moderest in crease in right renal cortical echotexture consistent with medical renal disease . mild increase in left renal cortical echotexture consistent with medical renal disease. what do this mean. thank for your help. increase in right renal cortical echotexture which is slightly less than the liver .
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  978
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Did you have any symptoms when the test was performed?
Also do you have any pre existing conditions like diabetes or hypertension?

Altered echotexture is often a sign of kidney damage. This can be confirmed by doing blood tests like Urea, creatinine and CBC and urine analysis.

You need to see a nephrologist with the results of the above tests. He/She can examine you and make the appropriate diagnosis.

Hope this helps
Good luck.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor